# SDR SWAA2018061922904

- Difficulty date: May 23, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 LEADING EDGE SLAT LOWER SURFACE NOSE SKIN CRACKED AT FASTENER HOLE, FOR ACTUATOR ATTACH FITTING.  REPAIRED SKIN IAW SRM.
